MathSciNet Relay Station
MathSciNet bibliographic data
MR2485428 35A08 (35B45 35J57)
Dong, Hongjie; Kim, Seick Green's matrices of second order elliptic systems with measurable coefficients in two dimensional domains. Trans. Amer. Math. Soc. 361 (2009), no. 6, 3303–3323.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement